# SDR DALA2016070805177

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 66,254 hours, 48,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT SECTION OF EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY CHARGER AND BATTERY IAW AMM 33-53, OPS CHECK GOOD.
